7 doctors weighed in:

Accidentally inserted infants tylenol (acetaminophen) suppository in 2 year olds vagina. What do I do? It has already dissolved.

7 doctors weighed in
Dr. Pamela Lindor
Pediatrics
5 doctors agree

In brief: Should be okay

Although this medicine is meant for the rectum, i would not expect any major complications from accidental insertion into the vagina.
Watch for any sign of irritation or vaginal discharge, and consult your child's doctor if you have any concerns.

In brief: Should be okay

Although this medicine is meant for the rectum, i would not expect any major complications from accidental insertion into the vagina.
Watch for any sign of irritation or vaginal discharge, and consult your child's doctor if you have any concerns.
Dr. Pamela Lindor
Dr. Pamela Lindor
Thank
Dr. Bennett Werner
Internal Medicine - Cardiology

In brief: How many?

If it's only one, not a problem. If more, take her to the er.

In brief: How many?

If it's only one, not a problem. If more, take her to the er.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors